MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; DOUBLE MOBILITY HC LINER Ø28/DMI

MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; DOUBLE MOBILITY HC LINER Ø28/DMI
Model Number 01.26.2858MHC
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, the patient had primary right hip surgery.On (b)(6) 2023, the patient came in reporting pain due to a periprosthetic fracture that was caused from falling.The surgeon cabled the fracture, revised the medacta stem and head with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully on (b)(6) 2025, the patient came in due to pain and the cause is unknown.The surgeon revised the competitor stem and head with a competitor stem and head and revised the medacta liner with a medacta liner.The case was completed successfully.On (b)(6) 2025, the patient came in due to pain associated with a dislocation.The surgeon swapped the dm liner.The surgery was completed successfully.Presently, on (b)(6) 2025, the patient came in due to pain associated with a dislocation of the head from the liner and the cause is unknown.The surgeon swapped the liner with competitor`s liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 11 dec 2025.Liner: mpact dm 01.26.2858mhc double mobility hc liner d 28/dmi (k092265) lot 2105783: (b)(4) items manufactured and released on 18-jun-2021.Expiration date: 09-jun-2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Cup: mpact 01.32.158mb mpact dm acetabular shell d 58 (k143453) lot.2218082: (b)(4) items manufactured and released on 26-jan-2023.Expiration date: 11-jan-2028.No anomalies found related to the problem.To date, all items of the same lot have been sold with one similar reported event during the period of review (the previous event is related to the same patient).Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
DOUBLE MOBILITY LINER
Common Device Name
DOUBLE MOBILITY HC LINER Ø28/DMI
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23836920
Report Number3005180920-2025-01260
Device Sequence Number5081108
Product Code MEH
UDI-Device Identifier07630030807442
UDI-Public07630030807442
Combination Product (Y/N)N
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2026
Device Model Number01.26.2858MHC
Device Lot Number2105783
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown